# SDR I5EA2015042703025

- Difficulty date: March 13, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- Aircraft time: 64,351 hours, 42,989 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS AT R2 DOOR INOPERATIVE.  REPLACED POWER SUPPLY 2012-1, OFF SN 3980 ON SN 40617.  OPS CHECKED GOOD UPON REPLACEMENT.
